Discussions that mention diflucan

Back Problems board


Hi guys, I feel a little more like sitting up for a few minutes. I posted the other day when I arrived home from a week long hospital stay after my myelogram. I wanted to mention this hospital and admitting doctor has nothing to do with my neurosurgeon. This was a seperate hospital and an admitting doctor. They admitted me and gave me a demoral drip,,,,, i was given massive doses of steroids, so the nurses were saying. I was given Oxycontin, I didn't even know what this was. So many things were given to me and I didn't know what world I was in. I had no idea how much worse my body was getting while I laid in that hospital bed. I came home that day and posted here. That night I was almost unable to swallow, in terrible pain, and I had this loud ringing in my ears. It sounded like a freight train coming through. Kinda like a live horror show going on right inside my head. It was horrible !

Listen guys I'm a mother of 3,,,, I've worked in the school system for years, this is so crazy for something like this to happen to me.

Anyhow , the next morning I had chest pains, couldn't breathe, my mother calls an ambulance. I was transported to the hospital where my neurosurgeon is from. They were bewittled by the amounts of meds I was given, with no blood work to keep up with how this was doing in my system. I mean crazy amounts of steroids. They said I had severe thrush which was making my throat feel like I couldn't swallow from all the steroids.

They gave me some iv meds and wanted to keep me. I had a fit of course, terrified now. I said nooooo, I'm going home. So they gave me some things to calm me down. Some Diflucan , I.V. ,,,, they gave me some stadol and something else for a calming affect, said the high doses of steroids were have a parapsychoitc affect on me? sheeeeeeesh who knows? I'm not the doctor. I was a patient , who thought they were trying to help me get better.

I'm sitting here tonight, at least I can think. I still have this horrible ringing in my ears and I'm hoping it will pass with time. If it doesn't ,,,,, man somebody is in trouble. I have enough with this back injury not to add something else to it.

They did give me some xanax to kinda help me settle down til I finish this steroid pack, said it was very important to wing myself from this or my body might just decide to not make anymore.

I really don't even want to look at it , but I"m taking it. I'm in severe pain and I'm so scared to even look at my loratab :(......... Maybe I'll eventually feel okay taking it again. I just want my body to clean itself from all this first.

I had no idea what oxycontin was. To my understanding, they were weaning me off the demoral to the oxycontin, and that's what I wanted was to get on something less than the demoral. I find out now how potent oxycontin is. They give that to cancer patients. Like a form of morphine. Who knows what you can trust these days.
And I'm not trying to scare anybody out there. There are wonderful doctors. I trust my neurosurgeon. I guess by being carried to a different hopspital and having a different doctor treat me was the problem. If it was over his head, he should have sent me to my neurosurgeon though, is how i feel.

Oh well enough ranting. At least I am able to sit here and rant. I thought this day would be forever away. It will take me awhile to recover. I have major muscle weakeness. I can stand only for about 10 minutes. I get really dizzy. And the freight train going through my ear drives me crazy. Please please tell me that will pass. Anyhow, love you guys! I want to see how everybody else is doing.

I just never knew the day i left for my myelogram,,,,,, this is what I'd be saying today. Lisa

------------------
Accident at work March 24, 2003
Diagnosed with strained back and given 3 weeks PT
Continued pain -sent to neurosurgeon MRI showed bulge at L5- continued PT
May appt showed no improvement and increased weakness in right leg. Ordered Myelogram and EMG on May 28th

[This message has been edited by LisaM33 (edited 06-27-2003).]
Oh, please get that ringing in your ears checked out. I have ringing in my ears also. I have had it for years.I got it from taking too much aspirin. It is called tinnitus. It usually comes from being exposed to very loud noise or toxicity from drugs like antibiotis, chemotherapy,etc. [quote]Originally posted by LisaM33:
Hi guys, I feel a little more like sitting up for a few minutes. I posted the other day when I arrived home from a week long hospital stay after my myelogram. I wanted to mention this hospital and admitting doctor has nothing to do with my neurosurgeon. This was a seperate hospital and an admitting doctor. They admitted me and gave me a demoral drip,,,,, i was given massive doses of steroids, so the nurses were saying. I was given Oxycontin, I didn't even know what this was. So many things were given to me and I didn't know what world I was in. I had no idea how much worse my body was getting while I laid in that hospital bed. I came home that day and posted here. That night I was almost unable to swallow, in terrible pain, and I had this loud ringing in my ears. It sounded like a freight train coming through. Kinda like a live horror show going on right inside my head. It was horrible !

Listen guys I'm a mother of 3,,,, I've worked in the school system for years, this is so crazy for something like this to happen to me.

Anyhow , the next morning I had chest pains, couldn't breathe, my mother calls an ambulance. I was transported to the hospital where my neurosurgeon is from. They were bewittled by the amounts of meds I was given, with no blood work to keep up with how this was doing in my system. I mean crazy amounts of steroids. They said I had severe thrush which was making my throat feel like I couldn't swallow from all the steroids.

They gave me some iv meds and wanted to keep me. I had a fit of course, terrified now. I said nooooo, I'm going home. So they gave me some things to calm me down. Some Diflucan , I.V. ,,,, they gave me some stadol and something else for a calming affect, said the high doses of steroids were have a parapsychoitc affect on me? sheeeeeeesh who knows? I'm not the doctor. I was a patient , who thought they were trying to help me get better.

I'm sitting here tonight, at least I can think. I still have this horrible ringing in my ears and I'm hoping it will pass with time. If it doesn't ,,,,, man somebody is in trouble. I have enough with this back injury not to add something else to it.

They did give me some xanax to kinda help me settle down til I finish this steroid pack, said it was very important to wing myself from this or my body might just decide to not make anymore.

I really don't even want to look at it , but I"m taking it. I'm in severe pain and I'm so scared to even look at my loratab :(......... Maybe I'll eventually feel okay taking it again. I just want my body to clean itself from all this first.

I had no idea what oxycontin was. To my understanding, they were weaning me off the demoral to the oxycontin, and that's what I wanted was to get on something less than the demoral. I find out now how potent oxycontin is. They give that to cancer patients. Like a form of morphine. Who knows what you can trust these days.
And I'm not trying to scare anybody out there. There are wonderful doctors. I trust my neurosurgeon. I guess by being carried to a different hopspital and having a different doctor treat me was the problem. If it was over his head, he should have sent me to my neurosurgeon though, is how i feel.

Oh well enough ranting. At least I am able to sit here and rant. I thought this day would be forever away. It will take me awhile to recover. I have major muscle weakeness. I can stand only for about 10 minutes. I get really dizzy. And the freight train going through my ear drives me crazy. Please please tell me that will pass. Anyhow, love you guys! I want to see how everybody else is doing.

I just never knew the day i left for my myelogram,,,,,, this is what I'd be saying today. Lisa